MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® HBV (192T); HEPATITIS VIRAL B DNA DETECTION

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® HBV (192T); HEPATITIS VIRAL B DNA DETECTION
Catalog Number 09040820190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable result with the cobas® hbv (192t) assay for a patient sample tested on the cobas 5800 analyzer.On (b)(6) 2025, the initial result was target not detected.The sample was repeated using a competitor method (alinity m) and the result was 3.69 log (4897.79).On (b)(6) 2025, the sample was repeated twice on the cobas 5800 and the results were 3.29 log (1949.84) and 3.20 log (1584.89), respectively.
 
Additional Manufacturer Narrative
The serial number of the analyzer was requested but not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch field d4 was updated.The investigation did not reveal a product issue with the reagent lot number, m26984.No related internal investigations were found.While the specific root cause remains unknown, evidence points to pcr inhibition caused by the presence of high concentrations of inhibitory substances in the sample tested on 16-oct-2025.These inhibitors may include particulate matter, precipitated proteins, or lipids that can naturally occur in patient samples.The investigation did not identify a product problem.

Brand Name
COBAS® HBV (192T)
Common Device Name
HEPATITIS VIRAL B DNA DETECTION
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key23556197
Report Number2243471-2025-04642
Device Sequence Number18655189
Product Code MKT
UDI-Device Identifier00875197006414
UDI-Public00875197006414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150014/S043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09040820190
Device Lot NumberM26984
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown